RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 24, Number 6  


Ordinary Differential Equations
Construction of a dynamic controller for a linear control system
V. S. Antonchik
923
A method for solving an observation-estimation problem in linear nonstationary systems
A. I. Astrovskii
929
A class of nonlinear evolution systems that describe crystallization processes
G. G. Yelenin, K. V. Mal'kov
936
Stability of the central exponents of linear systems. I
O. G. Illarionova
949
Periodic solutions of stochastic equations with aftereffect
V. B. Kolmanovskii
965
An estimate for the bifurcation parameters of the saddle separatrix loop of the Lorenz system
G. A. Leonov
972
On the general theory of linear functional-differential equations
E. M. Litsina
977
Perturbation of invariant manifolds. IV
G. S. Osipenko
987
Positive decreasing solutions of nonlinear differential equations with retarded argument
T. A. Chanturiya
993
Closure of a set of systems with singular periodic solutions
Yu. V. Churin
999

Partial Differential Equations
Local solvability of pseudodifferential equations of constant strength. II
Sh. Bouzar, A. A. Kuleshov
1005
Solvability of initial-boundary value problems for third-order quasilinear partial differential equations with one space variable
G. I. Laptev
1011
Nonclassical spectral asymptotics in the case of degeneration that is not in a power form
S. Z. Levendorskii
1021
On the existence of self-induced waves of the van der Pol equation with diffusion
K. R. Schneider, V. M. Evtukhov
1027

Short Communications
Uniqueness of the solution of the Dirichlet problem in a ball for the wave equation
V. P. Burskii
1038
Some two-dimensional mixed problems with an initial function that does not vanish for the conjugation conditions. III
S. I. Gaiduk
1040
Approximation of the solutions of differential inclusions with convex right-hand side
V. Ya. Dzhafarov
1041
The group of characters on the closure of the almost periodic trajectory of an autonomous system of differential equations
I. L. Zinchenko
1043
A coordinate system for cupola-shaped shells
V. D. Kustovskii, A. M. Shikhvatov
1045
A method of investigating differential boundary value problems for analytic functions
N. I. Lisovets
1049
Completeness of the root vectors of a problem of reactor kinetics in a diffusion approximation
R. S. Makin
1053
Some properties of a system of first-order ordinary differential nonlinear equations with a singular matrix of constant rank in front of the vector of the derivatives
E. V. Mamotov
1055
Complete null-controllability and observability of linear systems with retarded argument
S. A. Minyuk
1058
A linear integral equation on a half axis with a kernel $\lambda(x)K(x-t),$ where $\lambda(x)$ is a periodic function
M. G. Muradyan, A. G. Muradyan
1061
Holomorphic equivalence of a system of linear differential equations with meromorphic coefficients to a system with linear fractional coefficients
V. V. Sergeichuk
1064
A new condition for the sign-constancy of the Green function
A. L. Teptin
1066
Stability of the solutions of functional-differential equations with impulse action
S. D. Borisenko
1069
Equations of hypergeometric type that are integrable in elementary functions
A. D. Lizarev, N. A. Kushunina
1070
Construction of exact solutions of some singularly perturbed equations
I. S. Lomov
1073
Determination of the number of limit cycles of the second kind of systems of differential equations
S. S. Mamonov
1076
Controllability of linear systems with retarded argument in functional spaces
S. A. Minyuk
1079
Zeros of the solutions of a two-dimensional differential system on a finite interval
Ch. A. Skhalyaho
1080

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
1084

Yuriǐ Stanislavovich Bogdanov
A. F. Andreev, A. V. Bitsadze, N. P. Erugin, V. I. Zubov, N. A. Izobov, V. A. Il'in, I. T. Kiguradze, N. N. Krasovskii, L. D. Kudryavtsev, V. M. Millionshchikov, V. A. Pliss, A. A. Samarskii, K. S. Sibirskii, A. N. Tikhonov
1091
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019